# SDR UPS96805855

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

CREW REPORTED NR 1 ENGINE FLAME-OUT AT FLT 370 (NO FUEL FLOW NOTED DURING RESTART ATTEMPT).  INSPECTED INLET AND EXHAUST SECTIONS.  ALSO, INSPECTED CHIP DETECTORS.  RAN ENGINE AT IDLE AND 82 PERCENT N2.  NO PROBLEMS DETECTED.  ENGINE OK FOR CONTINUED SERVICE.  NOTE:  REMOVED AND REPLACED NR 1 ALT FUEL BOOST PUMP.
